


default search action
"Elementary Incidence Theorems for Complex Numbers and Quaternions."
József Solymosi, Konrad J. Swanepoel (2008)
- József Solymosi, Konrad J. Swanepoel:
Elementary Incidence Theorems for Complex Numbers and Quaternions. SIAM J. Discret. Math. 22(3): 1145-1148 (2008)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.